# SDR ASOA2012080302028

- Difficulty date: July 30, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 32,769 hours, 28,586 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT FLOOR LEVEL EXIT SIGN INOPERATIVE.  R & R NR 2 INVERTER IAW AMM 33-51-07. OP CHECKED GOOD.
